# SDR UIEA2021092702133

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MESSAGE INFLIGHT( T/S REF B767 AMM 26-11-00 AND FIM 26-11 FAULT TREE 806. NO MESSAGE PRESENT AT THIS TIME. COULD NOT DUPLICATE ON GROUND. )
